RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1952, Volume 16, Issue 2, Pages 147–156 (Mi izv3344)  

This article is cited in 4 scientific papers (total in 5 papers)

Singular cases of Riemann's boundary problem for systems of $n$ pairs of functions

F. D. Gakhov


Full text: PDF file (1189 kB)

Bibliographic databases:
Received: 14.08.1951

Citation: F. D. Gakhov, “Singular cases of Riemann's boundary problem for systems of $n$ pairs of functions”, Izv. Akad. Nauk SSSR Ser. Mat., 16:2 (1952), 147–156

Citation in format AMSBIB
\Bibitem{Gak52}
\by F.~D.~Gakhov
\paper Singular cases of Riemann's boundary problem for systems of $n$ pairs of functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1952
\vol 16
\issue 2
\pages 147--156
\mathnet{http://mi.mathnet.ru/izv3344}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=47767}
\zmath{https://zbmath.org/?q=an:0048.05907}


Linking options:
  • http://mi.mathnet.ru/eng/izv3344
  • http://mi.mathnet.ru/eng/izv/v16/i2/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. S. Litvinchuk, L. G. Mikhailov, B. V. Khvedelidze, Yu. I. Cherskii, “Fedor Dmitrievich Gakhov (on his seventieth birthday)”, Russian Math. Surveys, 31:4 (1976), 227–237  mathnet  crossref  mathscinet  zmath
    2. S. N. Kiyasov, “Some classes of linear conjugation problems for a three-dimensional vector that are solvable in closed form”, Siberian Math. J., 56:2 (2015), 313–329  mathnet  crossref  mathscinet  isi  elib  elib
    3. S. N. Kiyasov, “A method of separation of classes of linear conjugation problems for three-dimensional vector”, Russian Math. (Iz. VUZ), 59:8 (2015), 25–40  mathnet  crossref
    4. S. N. Kiyasov, “Method of solving linear conjugation problem for two-dimensional vector for known partial solution”, Russian Math. (Iz. VUZ), 60:11 (2016), 1–10  mathnet  crossref  isi
    5. S. N. Kiyasov, “Contribution to the general linear conjugation problem for a piecewise analytic vector”, Siberian Math. J., 59:2 (2018), 288–294  mathnet  crossref  crossref  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:137
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019